# SDR ARWA061754

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 'A' PIT FLOOR WEB CRACKED.  STOP DRILLED SMALL CRACK IAW WITH SRM 53-2-0.  ARROW AIR WORKORDER NR 950007-5153 (0396).  (M)
